Urology/Erectile Dysfunction after priapism
i want to convey this important thing to u thats why i am here again
here is our conversation.
Question: QUESTION: hi doctor
i m going through very tense life, i m 36 year old, married since 2 years, 1 year back i suffered from priapism for 35 hours. after that i m suffering from erectile dysfunction, i went to local urologist but of no help. i dont get errection. its been one year my penis is still sore. kindly help. plz tell me how i can get my erections back. my married life is at stake pleaseeee. will give u more details once u respond. i need ur help badly
There is not way to undo the damage that the prolonged priapism may have caused.
Our available treatments include Viagra type meds, external vacuum devices, penile injection therapy, MUSE (urethral suppository treatment), combination therapy (using 2 of the previous therapies together) and finally a prosthetic implant. You will need the help of a urologist with experience in ED problems. Good luck.
---------- FOLLOW-UP ----------
QUESTION: dear dr.
let me give u complette information
hi there, dear doctors n experts,
i am a 35 year old guy married from2 years, i am in a very miserable condition, On 31 january 2013 mid night i suffered priapism which lasted about forty hours.... i went to hospital, being resident of a backward area they didn't treat me well except giving some pain killers... some how on first feb. evening time it came down to felcid state. penis was so sore for next many days. i went to urologists who prescribed some medicines ... after that i had no erection for six months. after six months i started having mild erections one year has gone now. BACK END OF MY PENIS IS STILL SORE, n I don’t get normal erections. NOCTUNARNAL AND MORNING ERECTIONS. when i come close to my wife i have erection but it dosent get hard it remains soft ( not enough to penetrate) BIG PROBLEM IS AS SOON AS I RUB IT WITH MY WIFE I EJACULATE WITH IN SECONDS. though mechanism of erection has come back i am worried if i will get my normal hard erections back and i last long as i used to.. back end of my penis is still sore...
i would like to add important point, i have problem of depression since i met loses in my business and as i dont have any work to do i most of the time remain depressed ... when i had priapism i was put on TRAZODONE by my psychiatrist... before this deadly priapism i got 4-5 eposides of priapism which used to lost it self in 4 to 6 hours, after that i used to have normal erections again i was not aware why it is hapening. the night this deadly priapism happened i had taken 50 mg of trazodone.
now i am worried if i will get my sex life back, I m suffering from erectile dysfunction, prior to priapism I used to get aroused n erect by just a thought please help m living a tense life n my wife is also very tens coz of this problem…. She has left me for the time being.
waiting for ur reply
OPTIONS UU HAVE DISCUSSED R NOT AVAILABLE IN THIS PART OGF WORLD
ONE MORE IMPORTANT QUESTION WHY MY PENIS IS STILL SORE EVEN AFTER ONE YEAR, N SQUEEZES WHEN I TOUCH IT
With a history of priapism, you should definitely not be on trazadone which can rarely cause priapism. Even in your part of the world, there should be reasonable alternatives that do not share this particular side effect.
Your other problem is premature ejaculation. This is typically an issue of anxiety and treatment involves either SSRI type meds or sex therapy from a qualified medical professional.
You will need to check with a local urologist to determine what additional options for therapy are available to you.
---------- FOLLOW-UP ----------
QUESTION: Derar Dr.
U have not answered my question, what i want to know is WHY MY PENIS IS SORE EVEN AFTER ONE YEAR OF PRIAPISM, WHY IT IS TAKING SO LONG TO HEAL, WHY I MA NOT GETTING SPONTANEOUS ERECTIONS (NIGHT AND MORNINGWOOD)LIKE I USED TO GET BEFORE PRIAPISM. so far as ur saying history of peiapism i would like to say i never not priapism again after i stoped taking trazodone...
if some damage hage been done to penile tissues how much time it will take to heal, or will thy not heal at all.
As i said after six months of priapism i started getting soft erections but why it reversed after some time as of now i dont get erection by and sexual thought or feeling, important question here is why process of recovery stoped.
one more thing local urologist didnt allow me to take viagra saying it may cause priapism again... can i take Viagra...
Unable to determine cause of your penile pain from the avaiable information, but most likely a result of the abnormal priapism either directly or indirectly causing scarring and/or direct damage to the organ. Spontaneous erections are also diminished for the same reason. Such damage tends to slowly heal, but there is no guarantee that it will recover 100%.
Viagra can also cause priapism but we typically will try it in patients like yourself who are now having erection problems. However, you need to listen to your personal physician. You can always get a second opinion from another physcian if you wish.
I HAD A FULL STRONG ERECTION ON NIGHT INTERVENING 20-21 SEPTEMBER 2013 I THEN MASTERBATED AND WAS VERY HAPPY THAT FINALLY I RECOVERED, I THEN HAD ANOTHER STRONG ERECTION NEXT NIGHT....IT WAS AFTER SIX MONTHS OF PRIAPISM... THEN I DONT KNOW WHY I DIDNT GET ERECTION AGAIN.THIS IS QUESTION WHCH HAUNTS ME.
ONE MORE THING MY PENIS DOES NOT RESPOND TO TOUCH LIKE IT USED TO, WHEN I TOUCH IT INSTEAD OF ERECTION IT SHRINKS....
LAST BUT NOT LEAST KINDLY THROUGH SOME MORE LIGHT AS TO WHY MY PENIS SORE STILL EVEN AFTER ONE YEAR OR RIAPISM.... THERE IS DIFFERENCE BETWEEN SORENESS AND PAIN... KINDLY SEE IF U CAN GET SOME IDEA OF SORENESS OF ACK END OF MY PENIS....
I've already said that it is not possible to determine the cause of the pain from the available information, but that it is likely to be a direct or indirect result of the priapism and the damage that this may have caused which includes direct damage to tissue, scarring and ischemia (loss of blood flow). You will need to check with a local urologist to help you deal with this problem.